RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1974, Volume 10, Issue 1, Pages 9–14 (Mi ppi1014)  

This article is cited in 14 scientific papers (total in 14 papers)

Coding Theory

Uniformly Packed Codes

L. A. Bassalygo, G. V. Zaitsev, V. A. Zinov'ev


Abstract: The concept of uniformly packed codes is generalized. Necessary conditions for their existence are deduced (in particular, an analog of Lloyd?s theorem for perfect codes), and the weight spectrum of such codes is given. Several families of uniformly packed codes are described, and the results of a computer search for such codes are given.

Full text: PDF file (587 kB)

English version:
Problems of Information Transmission, 1974, 10:1, 6–9

Bibliographic databases:

UDC: 621.391.15
Received: 12.04.1973

Citation: L. A. Bassalygo, G. V. Zaitsev, V. A. Zinov'ev, “Uniformly Packed Codes”, Probl. Peredachi Inf., 10:1 (1974), 9–14; Problems Inform. Transmission, 10:1 (1974), 6–9

Citation in format AMSBIB
\Bibitem{BasZaiZin74}
\by L.~A.~Bassalygo, G.~V.~Zaitsev, V.~A.~Zinov'ev
\paper Uniformly Packed Codes
\jour Probl. Peredachi Inf.
\yr 1974
\vol 10
\issue 1
\pages 9--14
\mathnet{http://mi.mathnet.ru/ppi1014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=339890}
\zmath{https://zbmath.org/?q=an:0317.94016}
\transl
\jour Problems Inform. Transmission
\yr 1974
\vol 10
\issue 1
\pages 6--9


Linking options:
  • http://mi.mathnet.ru/eng/ppi1014
  • http://mi.mathnet.ru/eng/ppi/v10/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Dodunekov, V. A. Zinov'ev, J. Nilsson, “On Algebraic Decoding of Some Maximal Quaternary Codes and the Binary Golay Code”, Problems Inform. Transmission, 35:4 (1999), 338–345  mathnet  mathscinet  zmath
    2. S. V. Avgustinovich, F. I. Solov'eva, “To Metric Rigidity of Binary Codes”, Problems Inform. Transmission, 39:2 (2003), 178–183  mathnet  crossref  mathscinet  zmath
    3. V. A. Zinov'ev, T. Helleseth, “On Weight Distributions of Cosets of Goethals-Like Codes”, Problems Inform. Transmission, 40:2 (2004), 118–134  mathnet  crossref  mathscinet  zmath
    4. J. Appl. Industr. Math., 2:3 (2008), 426–431  mathnet  crossref  mathscinet  zmath
    5. V. A. Zinov'ev, J. Rifà, “On New Completely Regular $q$-ary Codes”, Problems Inform. Transmission, 43:2 (2007), 97–112  mathnet  crossref  mathscinet  isi
    6. Tokareva N., “An upper bound for the number of uniformly packed codes”, 2007 IEEE International Symposium on Information Theory Proceedings, 2007, 346–349  crossref  isi
    7. Borges, J, “On non-antipodal binary completely regular codes”, Discrete Mathematics, 308:16 (2008), 3508  crossref  mathscinet  zmath  isi  elib
    8. I. Yu. Mogil'nykh, “On weak isometries of Preparata codes”, Problems Inform. Transmission, 45:2 (2009), 145–150  mathnet  crossref  mathscinet  zmath  isi
    9. Borges J., Rifa J., Zinoviev V.A., “ON q-ARY LINEAR COMPLETELY REGULAR CODES WITH rho=2 AND ANTIPODAL DUAL”, Adv Math Commun, 4:4 (2010), 567–578  crossref  isi  elib
    10. D. I. Kovalevskaya, “On metric rigidity for some classes of codes”, Problems Inform. Transmission, 47:1 (2011), 15–27  mathnet  crossref  mathscinet  isi
    11. Rifa J., Zinoviev V.A., “On Lifting Perfect Codes”, IEEE Trans Inform Theory, 57:9 (2011), 5918–5925  crossref  isi  elib
    12. Krotov D.S., “On weight distributions of perfect colorings and completely regular codes”, Des Codes Cryptogr, 61:3 (2011), 315–329  crossref  isi  elib
    13. Borges J. Rifa J. Zinoviev V., “New Families of Completely Regular Codes and Their Corresponding Distance Regular Coset Graphs”, Des. Codes Cryptogr., 70:1-2, SI (2014), 139–148  crossref  isi  elib
    14. Borges J., Rifa J., Zinoviev V., “Completely Regular Codes By Concatenating Hamming Codes”, Adv. Math. Commun., 12:2 (2018), 337–349  crossref  mathscinet  zmath  isi  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:350
    Full text:100
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019